Discontinuous conservation laws for production networks with finite buffers

Göttlich, Simone ; Klar, Axel ; Schindler, Patrick

DOI: https://doi.org/10.1137/120882573
URL: http://epubs.siam.org/doi/pdf/10.1137/120882573
Document Type: Article
Year of publication: 2013
The title of a journal, publication series: SIAM journal on applied mathematics
Volume: 73
Issue number: 3
Page range: 1117-1138
Place of publication: Philadelphia, Pa.
Publishing house: Soc. for Industrial and Applied Mathematics
ISSN: 0036-1399
Publication language: English
Institution: School of Business Informatics and Mathematics > Wissenschaftliches Rechnen (Göttlich 2011-)
Subject: 510 Mathematics

Dieser Eintrag ist Teil der Universitätsbibliographie.

Metadata export


+ Search Authors in

+ Page Views

Hits per month over past year

Detailed information

You have found an error? Please let us know about your desired correction here: E-Mail

Actions (login required)

Show item Show item